Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 66, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 12, 2020, 8:46 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2020, 8:46 PM EDT (00:46 UTC)
- Expired
- Apr 12, 2020, 9:14 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 115 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 9:00 PM EDT | TSTM WND DMG | 1 Wnw Tilton, GA | TREE IN ROAD AT CROSSPLAINS BLVD AND OLD DIXIE HWY |
| Apr 12, 9:00 PM EDT | TSTM WND DMG | 2 E Dalton, GA | TREE IN ROADWAY AT VAN BUREN DR AND E MORRIS ST. |
| Apr 12, 9:05 PM EDT | TSTM WND DMG | 1 Nw Dalton, GA | TREE REPORTED DOWN IN THE ROADWAY ON CARBONDALE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 7:22 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 404 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 733 m²/s²
- 0-3 km storm-relative helicity
- 874 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 10.8
The text
As transmitted.
042
WUUS52 KFFC 130046
SVRFFC
GAC213-313-130130-
/O.NEW.KFFC.SV.W.0066.200413T0046Z-200413T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
846 PM EDT Sun Apr 12 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Murray County in northwestern Georgia...
Southern Whitfield County in northwestern Georgia...
* Until 930 PM EDT.
* At 845 PM EDT, a severe thunderstorm was located near Tilton, or 7
miles south of Dalton, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dalton, Chatsworth, Eton, Crandall, Mill Creek, Conasauga Lake,
Dawnville, Sumac, Ramhurst, Fort Mountain State Park, Tilton and
North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for north central
and northwestern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3485 8461 3478 8463 3478 8464 3475 8464
3472 8466 3463 8491 3463 8492 3461 8495
3462 8504 3463 8505 3472 8505 3472 8512
3473 8513 3491 8478
TIME...MOT...LOC 0045Z 240DEG 43KT 3467 8501
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
606
WWUS52 KFFC 130114 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
914 PM EDT Sun Apr 12 2020
GAC213-313-130124-
/O.CAN.KFFC.SV.W.0066.000000T0000Z-200413T0130Z/
Murray GA-Whitfield GA-
914 PM EDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MURRAY AND SOUTHERN
WHITFIELD COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However heavy rain is still possible with this
thunderstorm.
A Tornado Watch remains in effect until 1100 PM EDT for north central
and northwestern Georgia.
LAT...LON 3485 8461 3478 8463 3478 8464 3475 8464
3472 8466 3463 8491 3463 8492 3461 8495
3462 8504 3463 8505 3472 8505 3472 8512
3473 8513 3491 8478
TIME...MOT...LOC 0113Z 240DEG 43KT 3485 8464
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:42 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 12, 7:42 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 742 PM EDT Sun Apr 12 2020 .PREV DISCUSSION... /issued 332 PM EDT Sun Apr 12 2020/ ..INCREASED CONCERN OF SIGNIFICANT SEVERE WEATHER OUTBREAK LATE TODAY INTO EARLY MONDAY MORNING... SHORT TERM /Rest of today through Monday Night/... Things should ramp up quickly here for a significant outbreak of severe storms (possibly the strongest event in at least the last 2 to 3 years) having the big three main threats of strong long- track tornadoes, damaging winds, and large hail this afternoon into the overnight. Much of the western CWA remains in a Moderate Risk with the rest of the area in an Enhanced, though the storm threats could occur area-wide. All the recent convective development across the western and northern CWA has been tapping into mostly elevated instability, though concern is increasing with the evolution of a warm front/lingering wedge front across portions of north Georgia (currently extending near the Atlanta Metro to just south of Athens) as this may end up focusing some stronger rotating convection tapping into more surface based energy along with localized enhanced low level helicity and frontogenetic forcing on top of the ample upper forcing/jet dynamics. The HRRR continues to ramp up the Sig Tor Param along and south of this feature that could slowly lift northward this afternoon into evening and bulk shear vectors have strong veering, so will need to watch for discrete supercell and tornado potential even ahead of the main overnight expected storms. Hi-res CAM consensus continues to have expected intense convective zones/broken lines with embedded supercells pushing into the CWA after about 04z (midnight) tonight pushing eastward through the early morning hours. The HRRR indicates impressive swaths of updraft helicity along these storms interacting with over 400 m2/s2 of 0-1km SRH, so there is concern of some strong long-track tornadoes, even more dangerous given the nocturnal timing. Regardless there will be a widespread damaging wind threat with a robust 65 kt LLJ and 80-100 kts of bulk deep layer shear as the upper wave swings negative. Have continued with Flash Flood Watch across the far north where storm total QPF still looks to be in the 2-4 inch range. Also continuing the Wind Advisory as the enhanced southerly gradient winds will be strong especially as we get into the warm sector of the surface low. The storm threat looks to exit the southeastern CWA between 12-15z Monday and west to NW winds behind the front should gradually decrease during the day with clearing conditions. Baker LONG TERM /Tuesday through Sunday/... The forecast remains mainly on track through the extended period, with only minor changes made based on the latest guidance. The previous discussion follows... King PREV DISCUSSION... /Issued 740 AM EDT Sun Apr 12 2020/ LONG TERM /Monday Night through Saturday/... Region remains under a fairly active and progressive pattern through the extended forecast period. Period starts out mainly dry behind the strong system impacting the area today through early Monday. A short wave sweeps along the gulf coast region Tuesday bringing rain chances back into the forecast area, especially the southern portion of the area. Instability is marginal at best with limited chances for thunder with this system. Mainly dry for the latter half of the work-week with rain chances increasing again next weekend as another wave approaches. Temperatures remain relatively seasonal through the period. 20 && .AVIATION... 00Z UPDATE... Persistent wedge continues its influence over the ATL area terminals with IFR conditions continuing. Should see these rapidly transition to MVFR ahead of severe thunderstorm line. Did choose to add TEMPO to all sites to account for strong wind potential with line and have 35G45kts for most sites. This may need to be increased further with subsequent updates. Line timing is still on track for after 06Z for ATL and after 09Z for AHN and MCN. Conditions to clear fast behind the line although wind gusts should continue for several hours after. //ATL CONFIDENCE...00Z UPDATE... Medium on IFR duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 62 76 50 73 / 100 20 5 5 Atlanta 62 73 48 72 / 100 10 5 5 Blairsville 55 66 41 66 / 100 20 5 10 Cartersville 58 69 44 69 / 100 5 5 5 Columbus 65 80 53 80 / 100 10 5 10 Gainesville 59 71 48 69 / 100 10 5 5 Macon 65 81 53 79 / 100 30 5 10 Rome 58 67 44 68 / 100 5 5 5 Peachtree City 62 75 48 74 / 100 10 5 5 Vidalia 68 84 60 83 / 90 80 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 AM EDT Monday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade... Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fannin... Fayette...Floyd...Forsyth...Gilmer...Glascock...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen... Troup...Twiggs...Union...Upson...Walker...Walton...Warren... Washington...Webster...Wheeler...White...Whitfield...Wilcox... Wilkes...Wilkinson. Tornado Watch until 11 PM EDT this evening for the following zones: Bartow...Catoosa...Chattooga...Cherokee...Dawson... Fannin...Floyd...Gilmer...Gordon...Murray...Pickens...Polk... Walker...Whitfield. Flash Flood Watch through Monday morning for the following zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd... Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union... Walker...White...Whitfield. && SHORT TERM...Baker LONG TERM....King AVIATION...Deese
Hazardous weather outlook, Apr 12, 6:15 PM EDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 615 PM EDT Sun Apr 12 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 615 PM EDT Sun Apr 12 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Rest of tonight...Sunday night... Scattered to numerous severe thunderstorms are expected across north and central Georgia tonight. Some significant long-track tornadoes along with damaging winds and large hail can be expected. Flash flooding will also be possible over parts of far north Georgia tonight. River levels may remain high through early next week. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Some severe storms may linger over portions of east central Georgia early Monday. Isolated to scattered thunderstorms are possible Tuesday through Wednesday, and again Saturday. .SPOTTER INFORMATION STATEMENT... Virtual activation of storm spotters should be in effect. Please relay any reports of severe weather to the National Weather Service, amateur radio nets and other official sources while following all local, state and CDC guidelines.
In the hours before
Special weather statement, Apr 12, 7:20 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
720 PM EDT Sun Apr 12 2020
GAZ011-012-019-130000-
Chattooga GA-Gordon GA-Floyd GA-
720 PM EDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN GORDON
AND FLOYD COUNTIES UNTIL 800 PM EDT...
At 716 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Keener, Alabama, or 8 miles north of
Gadsden, Alabama...moving northeast at 65 mph.
HAZARD...increased chance of a tornado.
IMPACT...An incoming storm from Alabama may lead to the quick
formation of a tornado. This storm has a history of
producing tornadoes.
Some locations in the path of this storm include Rome, Summerville,
Trion, Cave Spring, Plainville, Shannon, Lyerly, Menlo, Pinson,
Lindale, Subligna, Tidings, Armuchee, Lake Marvin, Coosa, Cloudland,
Berryton, Chattoogaville, Everett Springs and James H. Floyd State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3457 8552 3458 8551 3459 8539 3458 8536
3459 8535 3458 8507 3439 8498 3439 8501
3435 8501 3435 8502 3429 8502 3410 8525
3410 8526 3408 8527 3408 8542
TIME...MOT...LOC 2316Z 238DEG 56KT 3413 8597
WIND...50MPHLocal storm report, Apr 12, 8:20 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND DMG 3 WNW LYERLY 34.42N 85.45W
04/12/2020 CHATTOOGA GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF OAK
HILL ROAD AND OAK HILL ALPINE ROAD.
&&
EVENT NUMBER FFC2000329
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:28 PM EDT | Tornado Warning | FFC | Chattooga, Walker, Whitfield | 32 min |
| Apr 12, 8:49 PM EDT | Tornado Warning | FFC | Murray, Whitfield | 26 min |
| Apr 12, 8:53 PM EDT | Special Weather Statement | FFC | Chattooga | 22 min |
| Apr 12, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 31 min |
| Apr 12, 9:09 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Apr 12, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Murray, Walker, Whitfield | 31 min |
| Apr 12, 9:25 PM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more | 6 hr |
| Apr 12, 9:40 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 35 min |
| Apr 12, 9:53 PM EDT | Tornado Warning | FFC | Murray, Whitfield | 14 min |
| Apr 12, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 40 min |
| Apr 12, 10:54 PM EDT | Tornado Warning | FFC | Dade, Walker | 36 min |
| Apr 12, 11:18 PM EDT | Tornado Warning | FFC | Catoosa | 12 min |
| Apr 12, 11:26 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 49 min |
| Apr 12, 11:40 PM EDT | Tornado Warning | FFC | Chattooga, Floyd | 35 min |
| Apr 13, 12:04 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 56 min |
| Apr 13, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more | 68 min |
| Apr 13, 12:18 AM EDT | River Flood Warning | FFC | Whitfield | 15 hr |
| Apr 13, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more | 81 min |
| Apr 13, 1:02 AM EDT | Tornado Warning | FFC | Bartow, Cherokee | 28 min |
| Apr 13, 1:07 AM EDT | Tornado Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 23 min |
| Apr 13, 1:18 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 57 min |
| Apr 13, 1:23 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 52 min |
| Apr 13, 1:24 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 40 min |
| Apr 13, 1:42 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more | 48 min |
| Apr 13, 1:44 AM EDT | Tornado Warning | FFC | Cherokee | 14 min |
| Apr 13, 2:01 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more | 44 min |
| Apr 13, 2:01 AM EDT | Tornado Warning | FFC | Talbot, Upson | 29 min |
| Apr 13, 2:11 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 41 hr |
| Apr 13, 2:18 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more | 42 min |
| Apr 13, 2:20 AM EDT | Tornado Warning | FFC | Lamar, Monroe, Upson | 25 min |
| Apr 13, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more | 38 min |
| Apr 13, 2:24 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 36 min |
| Apr 13, 2:33 AM EDT | Tornado Warning | FFC | Clayton, Fulton | 12 min |
| Apr 13, 2:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more | 50 min |
| Apr 13, 2:42 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Apr 13, 2:45 AM EDT | Tornado Warning | FFC | Butts, Jasper, Jones, Monroe | 30 min |
| Apr 13, 2:46 AM EDT | Tornado Warning | FFC | DeKalb, Fulton | 14 min |
| Apr 13, 2:50 AM EDT | River Flood Warning | FFC | Catoosa | 25 hr |
| Apr 13, 2:53 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 37 min |
| Apr 13, 2:54 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more | 51 min |
| Apr 13, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Oconee, Walton | 47 min |
| Apr 13, 3:00 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Hall, Jackson, Madison | 45 min |
| Apr 13, 3:01 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more | 44 min |
| Apr 13, 3:05 AM EDT | Tornado Warning | FFC | Baldwin, Jasper, Jones, Putnam | 25 min |
| Apr 13, 3:16 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Apr 13, 3:24 AM EDT | Tornado Warning | FFC | Greene, Hancock, Putnam | 36 min |
| Apr 13, 3:25 AM EDT | River Flood Warning | FFC | Whitfield | 3 days |
| Apr 13, 3:35 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more | 40 min |
| Apr 13, 3:36 AM EDT | Special Weather Statement | FFC | Schley, Stewart, Sumter, Webster | 24 min |
| Apr 13, 3:37 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more | 53 min |
| Apr 13, 3:50 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Apr 13, 4:03 AM EDT | Tornado Warning | FFC | Johnson, Washington, Wilkinson | 27 min |
| Apr 13, 4:05 AM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren, Washington | 25 min |
| Apr 13, 4:09 AM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren, Washington | 23 min |
| Apr 13, 4:10 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Washington | 80 min |
| Apr 13, 4:17 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Pulaski, Telfair and 3 more | 73 min |
| Apr 13, 4:19 AM EDT | Areal Flood Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 6 hr |
| Apr 13, 4:23 AM EDT | River Flood Warning | FFC | Cobb | 78 min |
| Apr 13, 4:23 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 37 hr |
| Apr 13, 4:23 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 16 min |
| Apr 13, 4:36 AM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 13, 4:46 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 29 min |
| Apr 13, 4:49 AM EDT | Flash Flood Warning | FFC | Crisp, Dooly, Stewart, Sumter, Webster | 5 hr |
| Apr 13, 4:55 AM EDT | River Flood Warning | FFC | Gilmer | 2 hr |
| Apr 13, 4:58 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 77 min |
| Apr 13, 5:02 AM EDT | River Flood Warning | FFC | Walker | 5 hr |
| Apr 13, 5:14 AM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Apr 13, 5:36 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 39 min |
| Apr 13, 5:42 AM EDT | River Flood Warning | FFC | Polk | 4 hr |
| Apr 13, 6:14 AM EDT | Severe Thunderstorm Warning | FFC | Toombs | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.